# SDR AALA981635

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK ON FRAME AT FS 930 AND STRINGER 14R.  INSTALLED DOUBLER AT FS 930 AND STRINGER 14R PER SRM 53-10-2 PAGE 28 E, F, AND G.  (M)
